# SDR C2XA06IA009

- Difficulty date: January 13, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 2966, THE CREW REPORTED THAT THE HYDRAULIC SYSTEM ONE QUANTITY INDICATION WENT TO ZERO DURING FLIGHT.  THE CREW DEACTIVATED THE SYSTEM 1 HYDRAULICS, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO LEAKS NOTED, CLEANED THE CONNECTOR FOR THE SYSTEM ONE QUANTITY INDICATOR, SERVICED THE HYDRAULIC SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
